Muhammad Syafiq BIN AB MALEK

Computational Complexity and Polynomial Time Procedure of Response Property Problem in Workflow Nets
Muhammad Syafiq BIN AB MALEK Mohd Anuaruddin BIN AHMADON Shingo YAMAGUCHI 
Publication Date: 2018/06/01
Vol. E101-D  No. 6  pp. 1503-1510
Type of Manuscript:  Special Section PAPER (Special Section on Formal Approaches)
Category: Formal Approaches
the response propertyPetri netprocess treecomputational complexitypolynomial time algorithm
 Summary | Full Text:PDF(609.5KB)